# SDR TRBA2010124

- Difficulty date: October 16, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Aircraft time: 20,375 hours, 24,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 4874
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HALF OF STRIPS OUT SEVERAL DOOR EMERGENCY LIGHT INOP.  R & R BATTERY PACK IAW WORK CARD 335121-RAI-10010-007. PERFORMED OPS CHECK IAW WORK CARD 335000-OPT-10000-002 FOUND OK.
